# SDR MALA976592

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Cargo Comp
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED JUST BEFORE TOUCHDOWN, EXTINGUISHER NR 1 DISCHARGED.  MAINTENANCE INSPECTED AFT BULKHEAD, NO EVIDENCE OF ANY SMOKE, REPLACED FWD SMOKE DETECTOR, AFT DETECTOR, FIRE EXTINGUISHER NR 1 BOTTLE AND SQUIB.  OPS CHECK GOOD.
